# SDR SIMA200701907

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 15,855 hours, 14,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 15,855 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER SERVICE DOOR SILL CORRODED.  REMOVED AND REPLACED SERVICE DOOR SILL IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
